Endoskopie heute 2003; 16(1): 8-10
DOI: 10.1055/s-2003-38310
Übersicht

© Georg Thieme Verlag Stuttgart · New York

Arznei- und fremdstoffassoziierte Schäden des Gastrointestinaltrakts

Drug-induced Toxic Gastrointestinal DamagesA. Tannapfel1 , C. Wittekind1
  • 1Institut für Pathologie, Universität Leipzig
Further Information

Publication History

Publication Date:
27 March 2003 (online)

Abstract

A large number of drugs have side-effects involving the gastrointestinal tract. An increasing number of drugs are becoming available over-the-counter, empowering patients to treat themselves without prescription. Therefore it is vital that patients (and doctors) are made aware of the possible side-effects and unwanted complication due to the combination of different pharmaceutical ingredients. This review focuses on the possible gastrointestinal side-effects of frequently used and clinically important drugs.

Zusammenfassung

Eine große Zahl von Medikamenten verursacht gastrointestinale Nebenwirkungen. Die Zunahme von nicht verschreibungspflichtigen Wirkstoffen und ihre teilweise unkritische Einnahme unterstreicht die Wichtigkeit der Kenntnis der Nebenwirkungen. Der vorliegende Übersichtsartikel stellt die wichtigsten Nebenwirkungen häufiger und z. T. frei verkäuflicher Arzneimittel auf den Gastrointestinaltrakt zusammen.

Literatur

Prof. Dr. med. Andrea Tannapfel

Institut für Pathologie · Universitätsklinikum Leipzig

Liebigstraße 26

04103 Leipzig

Phone: 03 41/9 71 50-36

Fax: 03 41/9 71 50-69

    >